# SDR UALA2010111504222

- Difficulty date: November 15, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Part number: 140N263529
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT PASSENGER DOOR UPPER DOOR HINGE LINK ASSY WORN.  REPLACED THE UPPER DOOR HINGE ASSEMBLY.  ACCOMPLISHED ON TASK CARD 5R52I1810.
